Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Child with dark spots, on face. Applied cream, no results. What could it be?

Hi my daughter which is 18 months old woke up this morning with 3 dark spots next to her lip that are bunched together. She has another spot on her cheek which has been there for about a month and the doctor said it was an infection and have us some cream which faded the spot but it is still there. I m really worried what could it be. Please advise
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response

Thank you for your query. I am sorry for not replying to it earlier.

It is extremey difficult to suggest a cause and remedy for the dark spots till it is examined. As you mention a similar spot has faded a bit by the creams prescibed by the doctor I suggest that you apply those creams and review after a week. In case there is no improvement then an examination by a doctor shall be better.

I hope I have answrered your query to your satisfaction.

Wishing your daughter all the best.


Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor